MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404281
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the pump of this inflatable penile prosthesis (ipp) did not rebound, and the device was not working properly.A surgical procedure was performed, which revealed that the tube connecting the pump to the device had become disconnected.Therefore, the cylinders and pump were removed and replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the cylinders and ms pump of this inflatable penile prosthesis (ipp) underwent a thorough analysis.The cylinders were microscopically inspected and tested for leaks.The first cylinder had a hole in the proximal end of the cylinder from sharp instrument.The first cylinder had wear at fold in the middle of the cylinder.The first cylinder had a leak from sharp instrument damage.The second cylinder had a hole in the distal end of the cylinder and tool marks from sharp instrument.The outer sleeve was cut from sharp instrument in the distal end.The second cylinder had a leak from sharp instrument damage in the distal end of the cylinder.The ms pump was microscopically inspected and tested for leaks.It was not functionally tested due to bodily fluid contamination identified within it.In addition, the ms pump kink resistant tubing (krt) had filament extended from explant procedure.No leaks were found in the pump.Based on the information available and analysis results, without a functional testing of the contaminated pump, the allegation of mechanical issue is unable to be confirmed.Additionally, since the tubing was not returned for analysis, the reported allegation of tube disconnection is unable to be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the information available, a conclusion code of unable to exclude device problem was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23343932
Report Number2124215-2025-74896
Device Sequence Number9461053
Product Code JCW
UDI-Device Identifier00878953003849
UDI-Public(01)00878953003849(17)270103(10)1100059661
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404281
Device Catalogue Number72404281
Device Lot Number1100059661
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age45 YR
Patient SexMale
Patient Weight70 KG